Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Nosov, Aleksei Petrovich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:65
Abstract pages:306
Full texts:195
Senior Researcher
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person119820
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. S. V. Emelyanov, A. P. Nosov, V. Z. Rakhmankulov, A. A. Akhrem, “Principles and methods of artificial pancreas models design in virtual environment”, Informatsionnye Tekhnologii i Vychslitel'nye Sistemy, 2017, 2,  3–23  mathnet
1994
2. A. P. Nosov, “Stabilization of indeterminate systems with “pure” delay in the control by asymptotic invariance methods”, Differ. Uravn., 30:11 (1994),  1928–1938  mathnet  mathscinet; Differ. Equ., 30:11 (1994), 1779–1789
1992
3. S. K. Korovin, I. G. Mamedov, A. P. Nosov, “Suboptimality of asymptotically invariant control systems”, Differ. Uravn., 28:11 (1992),  1932–1945  mathnet  mathscinet; Differ. Equ., 28:11 (1992), 1582–1594
1991
4. S. V. Emel'yanov, S. K. Korovin, I. G. Mamedov, A. P. Nosov, “Asymptotic invariance of control systems with delay”, Differ. Uravn., 27:3 (1991),  415–427  mathnet  mathscinet; Differ. Equ., 27:3 (1991), 289–299
1990
5. S. V. Emel'yanov, S. K. Korovin, I. G. Mamedov, A. P. Nosov, “Asymptotic invariance and robust stabilization of hereditary systems with continuous control”, Dokl. Akad. Nauk SSSR, 311:2 (1990),  296–300  mathnet  mathscinet  zmath; Dokl. Math., 35:3 (1990), 211–213
6. S. V. Emel'yanov, S. K. Korovin, I. G. Mamedov, A. P. Nosov, “Asymptotic invariance in problems of the control of indeterminate objects”, Dokl. Akad. Nauk SSSR, 311:1 (1990),  44–49  mathnet  mathscinet  zmath; Dokl. Math., 35:3 (1990), 206–208

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022